# SDR 9JLA2021061630021

- Difficulty date: June 10, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N12MW
- Make and model: Amd FALCON2000EX
- Aircraft serial: 029
- Aircraft time: 5,947 hours, 3,336 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS THEY ARE SUSPECT OF AN OXYGEN LEAK AFTER O2 QUANTITY DROPPED TO 76% AFTER BEING SERVICED. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE PILOTS SIDE AND 3RD CREW MEMBER EMERGENCY OXYGEN MASKS WERE LEAKING. THE PILOTS SIDE MASK P/N MC10-12-151 S/N 5232 WAS OVERHAULED DEC2019 AND THE 3RD CREW MEMBER MASK P/N MC10-12-151 S/N 87101 WAS OVERHAULED FEB2019. BOTH MASKS HAVE A 6 YEAR OVERHAUL PERIOD. BOTH MASKS WERE REPLACED WITH OVERHAULED UNITS AND THE AIRCRAFT WAS RETURN TO SERVICE.
